Advertisement

Do medications affect an overactive bladder?

Donna Hill Howes, RN
Family Medicine
Some medications you take could cause overactive bladder symptoms. They include diuretics, phenothiazides and opioids. Make sure you discuss the medications that you currently take or have recently taken with your doctor. Some of them may have caused temporary symptoms.

Continue Learning about Overactive Bladder

What Causes Overactive Bladder?
What Causes Overactive Bladder?
An overactive bladder can be caused by drinking too much water, but it can also be a symptom of a urinary tract infection or diabetes. Watch urologist...
Read More
Is overactive bladder the same as urinary incontinence?
Honor Society of Nursing (STTI)Honor Society of Nursing (STTI)
Overactive bladder is a form of a specific type of urinary incontinence. Urge incontinence is a type...
More Answers
Do certain foods worsen overactive bladder?
Dr. Daniel R. Spogen, MDDr. Daniel R. Spogen, MD
Certain foods can worsen overactive bladder. Some of the main offenders are acidic and citrus foods ...
More Answers
Is Overactive Bladder the Same as Urinary Incontinence?
Is Overactive Bladder the Same as Urinary Incontinence?

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.